# SDR DALA2015031002028

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 67,014 hours, 50,272 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TOP END OF UPPER RT BANANA FAIRING DAMAGED.  REMOVED PREVIOUSLY INSTALLED DOUBLER, REMOVED DAMAGE MATERIAL FROM FAIRING REF ERA 464895-14MA.  ACCOMPLISHED HFEC NDT SPM 06-10-01-001.  DAMAGED CONTAINED.  TRIMED AND PILOT DRILLED DOUBLER FROM PN 55-0018-003.  FABRICATED FILLER FROM .032, 2024T3.  FILLER AND REPAIR DOUBLER IN PLACE IAW ERA 464894-14MA. INSTALLED FASTENERS IN REPAIR IAW ERA 464895-14MA. ALODINED REPAIR DOUBLER. INSTALLED FAIRING ON ACFT.  THIS IS A PERMANENT REPAIR INSTALLED DECAL. LP1854028.
